# SDR KBM2006F00039

- Difficulty date: December 28, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,531 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H321EHM
- Part serial: 17753
- Condition: Inoperative
- Location: Cockpit
- Part time: 246 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT CAGE, FLAG WOULD NOT GO OUT.  AC MEL`D.  (K)
